# SDR RAIA00704045

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 13,101 hours, 16,368 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT NR 8059 - RIC - RUBBER BURNING ODOR REPORTED FROM PAX IN ROW 18.  MAINTENANCE PERFORMED INSP OF ALL EMERGENCY LIGHTS & BLEED DUCTS, RAN APU, ENGINES AND PACKS NO DEFECTS OR SMELLS NOTED AT THIS TIME.
